MathSciNet Relay Station
MathSciNet bibliographic data
MR2091955 60-02 (37A30 47D07 60J27 60J75 60K35 82C22)
Chen, Mu-Fa From Markov chains to non-equilibrium particle systems. Second edition. World Scientific Publishing Co., Inc., River Edge, NJ, 2004. xii+597 pp. ISBN: 981-238-811-7
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement